It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 84 for on birth control bleeding for two weeks. (0.053 seconds)


... on birth control. April 2006, I started with the Depo shot, as its what my mom used and it worked for her just fine, which I got twice in six months. Both times, I bled, no kidding, the ENTIRE time, three months plus, with no signs of letting up. ... (0 replies)
... for three months. Then I stopped taking it for a month and just this month i started back up again on using birth control. ... (1 replies)
... I have been on birth control for six months but 2 months ago switched from Ortho novum 777 to ortho cyclen. For the past two weeks I have been bleeding mild to moderately everyday and I am only a week and half into my pills for the month. ... (1 replies)

... I've been on birth control for two weeks, and for about the past week, I've been waking up nautious. ... (4 replies)
... ve been on birth control for almost two months now so I only get my period 4 times a year. ... (0 replies)
... I just went on Alesse two weeks ago, my dr. started me on the 3rd day of my cycle and I haven't stopped bleeding for 2 weeks now. I am getting so frustrated I have called telehealth, talked to Pharmasit and my Dr. It isn't light bleeding or spotting, its like having another period. ... (1 replies)
... I don't think you need to take 2 weeks off. I would continue taking your pills as normal. ... (2 replies)
... So I've been on birth control for about six or so months. A couple months ago my schedule went crazy and I forgot a couple pills. ... (0 replies)
... It's very simple. Call your doctor who prescribed them, speak of your symptoms, and asked to be switched to a different birth control pill. ... (2 replies)
... I just recently started taking the birth control pill, Loestrin 1. ... (8 replies)
... I am on birth control and a week ago this past sun i just started my new pack of pills and i was done with my period... Then i for got to take my pill on sat so i took suns on sunday and took saturdays 3 hours later like my doctore told me when i for get to take a days pill... ... (0 replies)
Yaz Birth Control
Jun 14, 2006
... I had only been on Yaz for two weeks when I began having terrible cramps and spot bleeding. ... (137 replies)
... I know this, because when I switched from Depo to Ortho Cyclen I just went straight from one to the other and did not allow my body to have a period between the two birth controls. So, I had breakthrough bleeding for about three weeks. ... (10 replies)
... ding that I have a chronically friable cervix and was treating it with silver nitrate. Unfortunately, the silver nitrate also causes me to bleed somewhat heavily for a period of 3 days. ... (3 replies)
... about 5 weeks ago. ... (1 replies)
... Recently, I decided to change the time I take my birth control pill to a more convenient time. On the second week of my pills, I started bleeding, and it lasted for about a week. It is now the beginning of the forth week, and I have 2 concerns. ... (0 replies)
... If you start taking the pills on the first day of your period, you are protected right away and don't need to use condoms. ... (9 replies)
... I'm 22 now. I've been spotting 2 weeks before my period for 2 and a half years now. ... (3 replies)
... Deciding I did not want to have my period for a full two and a half weeks, I took the next pack early, skipping my placebo pills. This stopped my period for about three days, but then it started up again. ... (4 replies)
... I had been on Triphasil for many many years, like 15 and now it is no longer available at the local pharmacies and I had to try the generic Trivora. ... (2 replies)


Associated Tags: birth control, birth control pill, bleeding, ortho evera, ovulate, ovulation, placebo, spotting before period

Pages: 1 2 3 4

All times are GMT -7. The time now is 03:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!